On the divergence of multiple fourier series

Research output: Contribution to journalArticlepeer-review

87 Scopus citations
Original languageEnglish (US)
Pages (from-to)191-195
Number of pages5
JournalBulletin of the American Mathematical Society
Issue number2
StatePublished - Mar 1971
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


  • Almost everywhere convergence
  • Multiple Fourier series

Fingerprint Dive into the research topics of 'On the divergence of multiple fourier series'. Together they form a unique fingerprint.

Cite this